Exact Hamiltonian for a quantum nonlinear oscillator with linear decay of arbitrary value
Doklady Akademii Nauk, Tome 286 (1986) no. 6, pp. 1379-1381
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_6_a24,
author = {S. P. Vyatchanin},
title = {Exact {Hamiltonian} for a quantum nonlinear oscillator with linear decay of arbitrary value},
journal = {Doklady Akademii Nauk},
pages = {1379--1381},
year = {1986},
volume = {286},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_6_a24/}
}
S. P. Vyatchanin. Exact Hamiltonian for a quantum nonlinear oscillator with linear decay of arbitrary value. Doklady Akademii Nauk, Tome 286 (1986) no. 6, pp. 1379-1381. http://geodesic.mathdoc.fr/item/DAN_1986_286_6_a24/